# SDR UPS99830353

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Failed
- Location: Cabin
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, ESCAPE SLIDE GIRT BAR RETAINER FAILED UPON EGRESS OF A/C, SLIDE SEPARATED FROM A/C.  STILL I/W ON LOG PAGE 208929/2.  FOLLOW UP ACTION SCHEDULED FOR REMAINDER OF DC-8 FLEET.  *S/D*  INSTALLED HARDWARE IAW EO DC-8-2560-11700, OPS CK NORMAL WITH GIRT BAR.
